# SDR UPS01835136

- Difficulty date: January 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, EXTERIOR FUSELAGE SKIN HAS LG CORROSION BULGE AT LAP SEAM STA 1875.0 S-32-R.  REPLACED SKIN PER DAC DWG 5649329.
